# SDR FDKA200705246

- Difficulty date: May 25, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,995 hours, 14,804 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Part number: 14530398001
- Condition: Cracked
- Location: Radome
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADOME LATCH HOUSINGS ARE CRACKED.  THE DAMAGED PARTS HAVE BEEN REMOVED AND REPLACED.
